# SDR ASAA2020031632432

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,179 hours, 11,132 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8K3
- Condition: Inoperative
- Location: Cockpit
- Part time: 25,041 hours, 7,113 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO RADAR MANUAL TILT INOP. STUCK AT +15 AUTO TILT MODE WORKS FINE AND CAPT RADAR OPERATES IN BOTH MANUAL AND AUTO. GROUNDED - YES. REPLACED WX RADAR CONTROL PANEL REF B737-800 AMM 34-43-91-400-801. OPS CHECK NORMAL. CLEARS MEL 34-15D.
